Partial Continuous Functions and Admissible Domain Representations
2007 (English)In: Journal of logic and computation (Print), ISSN 0955-792X, E-ISSN 1465-363X, Vol. 17, no 6, 1063-1081 p.Article in journal (Refereed) Published
It is well known that to be able to represent continuous functions between domain representable spaces it is critical that the domain representations of the spaces we consider are dense. In this article we show how to develop a representation theory over a category of domains with morphisms partial continuous functions. The raison detre for introducing partial continuous functions is that by passing to partial maps, we are free to consider totalities which are not dense. We show that the category of admissibly representable spaces with morphisms functions which are representable by it partial continuous function is Cartesian closed. Finally, we consider the question of effectivity.
Place, publisher, year, edition, pages
2007. Vol. 17, no 6, 1063-1081 p.
IdentifiersURN: urn:nbn:se:uu:diva-96206DOI: 10.1093/logcom/exm034ISI: 000252665100004OAI: oai:DiVA.org:uu-96206DiVA: diva2:170703